MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004000
Medical Device Problem Codes Inappropriate Waveform (2536); Naturally Worn (2988); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Operator of device is unknown; no additional information was received.The device was returned for evaluation.It was received intact with no damage.Functional tests -factory calibration, hi/lo calibration, and flowrate test- were performed.The reported problem of stop and starts was not verified but the customer did not send in their water trap.For the evaluation of the 1616 ac cord, it had 24 volts but the end of it was wrapped with tape.The wave form problem was verified, the readings were out of specification.The bench was replaced, factory calibration and a hi/lo calibration were performed; thereafter, the readings were within specifications.The reported problem was caused by a defective bench; but root cause could not be determined.This was the first time this service was put in for service after six years in the field and the failure resulted from malfunctioning co2 bench.The device history record (dh) review was not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The device was manufactured in 2013.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the device was not giving the proper waveform, pump starts/stops, and the ac adaptor is worn.No patient injury was reported.

Brand Name
BCI CAPNOCHECK PLUS
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15422562
Report Number3012307300-2022-19198
Device Sequence Number2545020
Product Code CCK
UDI-Device Identifier10610586036811
UDI-Public10610586036811
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9004000
Device Catalogue Number9004000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown